MathSciNet Relay Station
MathSciNet bibliographic data
MR860315 (87j:82056) 82A40 (35L45 76P05)
Beale, J. Thomas Large-time behavior of discrete velocity Boltzmann equations. Comm. Math. Phys. 106 (1986), no. 4, 659–678.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement